Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A new solution to Hom-Yang–Baxter equations

Tom 157 / 2019

Ling Jia Colloquium Mathematicum 157 (2019), 121-131 MSC: Primary 16W30; Secondary 17A30. DOI: 10.4064/cm7435-6-2018 Opublikowany online: 15 March 2019

Streszczenie

The paper is concerned with solutions to Hom-Yang–Baxter equations. Relying on the work of Li et al. and D. Yau, we first introduce the concept of weak Hom-Hopf algebras whose structure maps satisfy an $\alpha $-twisted version of (co)associativity and antipode. Then some non-trivial examples and properties are investigated. We also construct a braided almost Hom-bialgebra, that is, a quantum double of weak Hom-Hopf algebras.

Autorzy

  • Ling JiaDepartment of Mathematics and Statistics
    Ludong University
    264025 Yantai, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek